# SDR SIMA201202001

- Difficulty date: January 20, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 17,356 hours, 14,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE AFT FLIGHT ATTENDANT FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT FLASHLIGHT IAW EMB AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
